Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is my ART failing?
Oct 2, 2010

Im almost on my 3rd month taking 3TC+AZT+Efavirenz now. During the first month it was worst but gradually I felt better on the second month. Now that Im about to complete my third month I started to feel worst again - for 4 days now and before that I can recall for a single moment I had unprotected sex with my partner who is also a poz who is not yet on ART. My bowel is quite foamy than normal and ive been going in and out of the toilet for at least 2x a day. I fart most of the time and feeling fatigue that is close to having fever in the afternoon. Is this a sign of possible ART failure?

I will have my lab test this 3rd week of October, should I visit my doctor as early as now given the symptoms?

Response from Dr. Young

Hello and thanks for your post.

While most initial efavirenz-based regimen side effects improve in the first 2 or 3 weeks, it sounds like you're experiencing significant unwanted side effects well past this time point.

I would certainly think that a discussion with your doctor is in order to plan your next steps; hopefully one that has fewer side effects.

Be well, BY



Previous
hiv
Next
HIV meds and cocaine safe??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement